Translator Disclaimer
May 2018 Non-fixation for biased Activated Random Walks
L. T. Rolla, L. Tournier
Ann. Inst. H. Poincaré Probab. Statist. 54(2): 938-951 (May 2018). DOI: 10.1214/17-AIHP827

Abstract

We prove that the model of Activated Random Walks on $\mathbb{Z}^{d}$ with biased jump distribution does not fixate for any positive density, if the sleep rate is small enough, as well as for any finite sleep rate, if the density is close enough to $1$. The proof uses a new criterion for non-fixation. We provide a pathwise construction of the process, of independent interest, used in the proof of this non-fixation criterion.

On démontre que le modèle de marches aléatoires activées sur $\mathbb{Z}^{d}$ avec distribution de saut biaisée ne se fixe pas, quelle que soit la densité initiale si le taux de désactivation est suffisamment bas, ou quel que soit le taux (fini) de désactivation si la densité initiale est suffisamment proche de $1$. La démonstration fait appel à un nouveau critère de non-fixation. On fournit également une construction d’une version trajectorielle du processus, qui est utilisée dans la preuve de ce critère et qui présente un intérêt indépendant.

Citation

Download Citation

L. T. Rolla. L. Tournier. "Non-fixation for biased Activated Random Walks." Ann. Inst. H. Poincaré Probab. Statist. 54 (2) 938 - 951, May 2018. https://doi.org/10.1214/17-AIHP827

Information

Received: 20 October 2015; Revised: 24 November 2016; Accepted: 7 March 2017; Published: May 2018
First available in Project Euclid: 25 April 2018

zbMATH: 06897974
MathSciNet: MR3795072
Digital Object Identifier: 10.1214/17-AIHP827

Subjects:
Primary: 60K35, 82C20, 82C22, 82C26

Rights: Copyright © 2018 Institut Henri Poincaré

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.54 • No. 2 • May 2018
Back to Top